Parallel Atomic Universes
Bibliographic Data
| ID | 11230332 |
|---|---|
| Authors | Karl Grossman (State University of New York, Old Westbury, corresponding author) |
| Year | 2004 |
| Volume | 28 |
| Issue | 2 |
| Pages | 182-189 |
| Publication date | 2004-05-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Humanity & Society (JOURNAL) |
| Journal identifiers | ISSN: 0160-5976 • E-ISSN: 2372-9708 |
| Publisher | SAGE Publications (PUBLISHER • US) |
| DOI | 10.1177/016059760402800208 |
| OpenAlex | W2085724218 |
| Language | EN |
Physics · Theoretical physics · Advanced Mathematical Theories · Advanced Mathematical Theories and Applications · Mathematics · Relativity and Gravitational Theory
| Highly cited | No |
|---|